I had bso end pf Aug, hormonal symptoms are getting out of control, thought the vivelle patch was gonna work.375 2x week,pluse black Cosch 2 per day, I feel normal and great one day and feel like I hate my whole familu\y and just want to crawl into bed where I lay with hot flases and insomnia.
Note in the 2 months since my surgery I have been quite ill 3x, strep throat, a vomiting type virus and a double ear infection, I never get these illness, whats up with that??
Keep in mind that it takes about three months for your body to be completely rid of Progesterone. Losing that will make you feel poorly (My opinion) but the newer thinking is that adding bioidentical progesterone will not help since you don't have ovaries and cannot utilize the progesterone. I do recall feeling miserable about three months after the surgery and at the time I was on only Vivelle 1mg patch. I needed testosterone big-time.
I do not recall just how much estrogen is lost after the surgery, but your body will be busy trying to replenish what was lost by making fat cells that would deliver estrogen (estrone... which is the main type of estrogen the body makes during menopause). Women with ovaries (in menopause) continue to "leak" estrogen until about age 72 or so. It is all terribly confusing and I do not have the capabilities (nor mental strength... sorry) to completely do this information justice. I also have to say that this is what I have learned, what I have experienced, and also that this in part is my opinion when I suggest that your dose is way too low for estradiol.
I use only estradiol, and that is the estrogen in the Vivelle patch. Estradiol is considered one of the better estrogens to use and the current thinking is that the Estrone (which the body makes especially if there is no Estradiol supplementation) is simply not the best for our bodies. My understanding is that the supplemental Estradiol will help keep you well and that if you exercise (aerobics and work with weights) then the fat cells will utilize the Estrogen in the fat cells and will not turn to fat. But, you will have more estradiol in your system anyway because you are supplementing. Does that make sense?
I use a 0.75 mg and am asking to have that bumped up if my blood level is not in the 80 - 100 (I think it is pg/ng??? ... sorry.. it is late). And, I use testosterone and keep that blood level around 42. I stopped using bioidentical progesterone about three months ago and actually am feeling better because of this.
I don't do saliva tests anymore. Some of the current thinking is that they are not very accurate (even tho blood tests are not perfect). Also, if you are very, very active, you will be metabolizing the estrogen quickly.
Keep researching and advocating for yourself and learn what you can. There are various schools of thoughts out there and you have to do a lot of sifting. I recommended a few books already on the thread about weight gain on this forum. And, I will update my profile when I get a chance. Just know that there is hope. I would not do well without the hormones I use... Depression, mental clarity issues, fatigue, deep bone pains in arms and legs, bone loss (I have had that twice and reversed it both times), irritability, forgetfulness, insomnia,.... ok... not trying to depress you, but I am not sure I would be putting these sentences together if I did not have the help I do. And, as long as you are not taking things in excess, the thinking is that you will be fine. I have been following Dr. Vliet's work lately and it makes more and more sense to me each time I read her work and do her suggested protocol.
Thanks for the info. and no you didnt depress me, Im should see gyn next month, but Im gonna call and bump it up sooner.
I feel like Jeckel and Hyde, nice normal me one day, and a crazy screaming hateful lunitic the next this isnt fair to me or my family, theve been understand, and when i feel too outof control i go to my room and shut the door, I dont wna my kids to see me all freaked out......I dont cry so, Im not sure its depression honestly it feels more like rage, anger, ever heard anyone else describe the same.
I dont care what I have to take, I dont smoke never have dont drink, no history of cancer in my famyily. I just wnat to be happy carefree Cherie again, cause thats my real personality I usually walk arougn singing and cracking joke with my kids they miss that.
Sounds like your immune system has been overtaxed too, in light of all your illnesses. Take a multivitamin and make sure to eat extra well and gets lots of sleep. I constantly post on here that exercise makes a big difference. At least a daily walk to clear your head and I LOVE a bit of yoga. You don't have to go to a gym. There are thousands of yoga tapes and DVDs in the drugstores, TJ Maxx, Walmart. I also feel that lots of deep breathing helps me, as dumb as that sounds.
Just think how hard it is for the women whose doctor do not recommend hormones (as in estrogen sensitive cancers). Maybe try stopping the Cohosh for a while.
I agree of course with everything Mary says. As always!
Best of luck
Yes hrt is something else everyone has a different opinion, all i knwo is i sufferd for ayear with pain before my bso, and a years prior to that had a hysterctomy.. wna to be happy;,,,,I just dont feel it and im really almost positive its all hormonal, i sweat lik crazy at night,my head arms and chest just flow with presperation, Ill get back to being ok, cause Im gonna insist on it, I deserve to be healty and happy.
curious why do you think discontinuing black Cosch would help ?
Because black cohosh made me feel nauseous!! and because who really knows what is in that over the counter stuff. You could just stop it and see. I would continue with the Vivelle patch for sure though.
Best of luck!
can anyone help me i hD A HYSTERCTOMY 25 years ago it was fine then 7 years ago i got both my ovarys took out since then ive had lots of acid in my mouth and down below it is causing havac with my sex life i feel like my mouth is burning all the time wen i have sex my husband says its like he is going through glass any ideas for help please
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.